Optimization and Control

[91] The suboptimal method via probabilists' Hermite polynomials to solve nonlinear filtering problems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25006

Automatica, 94, 9-17, 2018
[ Download ] [ 2019-04-18 11:37:38 uploaded by Stephenyau ] [ 1039 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[92] Error bounds for parametric polynomial systems with applications to higher-order stability analysis and convergence rates

Guoyin Li University of New South Wales Boris Mordukhovich University of Wayne, USA T.T.A. Nghia Oakland University, USA T.S. Pham University of Dalat

Numerical Analysis and Scientific Computing Optimization and Control mathscidoc:1904.25015

Mathematical Programming, 168, 313–346, 2018
[ Download ] [ 2019-04-30 21:56:29 uploaded by gyli ] [ 1032 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[93] Neural networks based on three classes of NCP-functions for solving nonlinear complementarity problems

Jan Harold Alcantara Jein-Shan Chen

Optimization and Control mathscidoc:1910.43962

Neurocomputing, 2019.5
[ Download ] [ 2019-10-20 23:02:16 uploaded by Jein_Shan_Chen ] [ 1028 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[94] A Scalable Algorithm for Large-scale Unsupervised Multi-view Partial Least Squares

Li Wang University of Texas at Arlington Ren-Cang Li University of Texas at Arlington

Numerical Analysis and Scientific Computing Numerical Linear Algebra Optimization and Control Machine Learning mathscidoc:2105.41009

IEEE Transactions on Big Data, 8, (4), 1073-1083, 2022.7
[ Download ] [ 2021-05-07 11:07:10 uploaded by rcli ] [ 1028 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[95] A new merit function and its related properties for the second-order cone complementarity problem

Jein-Shan Chen

Optimization and Control mathscidoc:1910.43880

Pacific Journal of Optimization, 2, (1), 167-179, 2006.1
[ Download ] [ 2019-10-20 22:35:42 uploaded by Jein_Shan_Chen ] [ 1023 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved